# SDR DALA2023121310204

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 54,929 hours, 39,548 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9579 -FCNT/DE- THE CREW NOTED A "PSEU" MESSAGE DISPLAYED ON THE EAD DURING CRUISE. THE QRH WAS COMPLIED WITH, AN EMERGENCY WAS DECLARED WITH ATC, AND THE CREW SAFELY LANDED IN EWR WITH ZERO DEGREE FLAPS AND SLATS. CORRECTIVE ACTION: MAINTENANCE DETERMINED THAT THE PSEU WAS FAULTY AND REPLACED IT. ALL RTS TESTS PERFORMED PASSED AND THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4289890)
